Send a Message
to Dynastyreal

Comments

1

Joined

Jul 17, 2012

Dynastyreal Profile

Recent Posts

Accutane -- Worse before Better

Hello. I've been on accutane for about a week and some now. Face has seem to get worse. What I don't understand is how this just happened out of blue. This is a very humbling experience. At times I try not to show my emotion. I have really never cried in my life until now. I hate to walk in public,make eye contact, or even go into work. I try not to get depressed about this. I see lots of people going through simular experience. I don't want to get depressed at all. Trying hard to stay positive. My side effects are dry lips right now. And this strong tingle I've been having since taking medication. I am only taking 1 pill 40mg a day. The cysts are still coming and I'm wondering. Is there a paticular face wash that would help ? Thank you, The frog.  (Jul 17, 2012 | post #1875)